Tanked E2 - New to TRT

Thread starter #1
So I initially went on TRT after getting bloodwork and finding out I have low Total and Free T. After researching on here I decided to switch from a local Anti-Aging Clinic offering HRT to Defy.
The clinic put me on the following regimen:

200 mg Test Cyp/ 50 mg Test prop / 1ml
Vitamin D and Vitamin B
^all in 1 shot (prepared by Dr), IM - glute (1.5" needle) 1x weekly (every Friday)

500 IU HcG 2x week subQ (Saturday Morning, Tuesday Night)
Anastrazole 1mg 3x week. (Saturday, Monday, Wednesday)

I got concerned about the anastrazole, having low SHBG, and testosterone dosing frequency after reading all the stuff you guys share (big help!)

Anyway, I got the bloodtest results for my Defy intake. The lab was performed Tuesday morning after 8 hours of fasting.

(All lab results not shown below fell within normal ranges but will post if you guys think it'll help)

It will be 3 weeks before the primary consult and I am wondering if I should get a head start on correcting the Tanked E2 and if so, what should I do?
 

Attachments

Vince

Moderator
#2
It looks like your estradiol levels are tanked, I'm sure they will be adjusting your protocol. It does take time for most members to get dialed in especially with trt.
 
Thread starter #3
It looks like your estradiol levels are tanked, I'm sure they will be adjusting your protocol. It does take time for most members to get dialed in especially with trt.
My concern is I have to wait 3 weeks before taking with Dr Saya, should I cut the Anastrazole dosage on my own? Backload the test into insulin syringes for more frequent dosing? I don't want to sit in low E2 hell for 3 weeks. Any advice or personal xp would be greatly appreciated!
 
#4
My concern is I have to wait 3 weeks before taking with Dr Saya, should I cut the Anastrazole dosage on my own? Backload the test into insulin syringes for more frequent dosing? I don't want to sit in low E2 hell for 3 weeks. Any advice or personal xp would be greatly appreciated!

The low low hdl is a result of the low e2 btw.
Stop taking the anastrozole. Day by day or every few days you will feel better. At some point, maybe in those 3 weeks or not you will need a little bit of AI. Just wing it until your appointment.
 

Vince

Moderator
#5
My concern is I have to wait 3 weeks before taking with Dr Saya, should I cut the Anastrazole dosage on my own? Backload the test into insulin syringes for more frequent dosing? I don't want to sit in low E2 hell for 3 weeks. Any advice or personal xp would be greatly appreciated!
Be careful when adjusting your protocol on your own, remember you are under doctor's care. I would notify defy medical if you are cutting your AI dose. One time after Labs I did adjust my protocol but I did notify defy that I was making this adjustment.
 
#6
Man I'd drop that anastrazole pronto! E2 crash can be pure hell!

And your weekly dose is entirely unsuited to your SHBG of 11.4. At that level daily injections would probably be best.
 
#7
It’s very safe to say cutting down from your anastrozole 1mg three times a week before your first appointment with me is quite reasonable and advisable. For now I’d stop it altogether and we’ll see how your symptoms go. The majority of patients who need anastrozole, need less than 1mg per week (let alone 1mg three times per week). Obviously there are exceptions, but we can determine if you may be an exception at time of consultation.
 
#8
Your low SHBG dictates you should be injecting very small doses daily and a low dose AI might be necessary. I'm low SHBG myself and don't really start feeling the effects of TRT unless I'm injecting 20mg EOD, but I'm convert more testosterone to estrogen injecting more frequently and require an AI.

Going with Defy Medical was the right move.
 
#9
^he already crashed his e2 why do you say AI might be necessary for him? e2 crash is damaging for health you don't want to crash your e2 many times one is already enough.. stay away from AI try to lower your dose and or split it into 2-3 shots a week so your e2 won't get high..
 
#10
^he already crashed his e2 why do you say AI might be necessary for him? e2 crash is damaging for health you don't want to crash your e2 many times one is already enough.. stay away from AI try to lower your dose and or split it into 2-3 shots a week so your e2 won't get high..
Once his estrogen bounces back he may need to incorporate a very low dose AI and change his protocol to match his SHBG, an AI obviously not right now.
 
Top